# SDR SWAA2022012527571

- Difficulty date: May 16, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 34,888 hours, 20,627 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Bulkhead
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE A/C BAY DOOR 192CL AT STA. 663 BULKHEAD WALL 1.5 INCH CRACK IN WALL BELOW HYD. LINES. (MARKED). / INSTALLED PERMANENT REPAIR PER SRM 51-70-04 REPAIR #10.
